# SDR EIA2006056

- Difficulty date: March 8, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 74,522 hours, 35,271 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK FOUND 2 CRACKS IN NWW ON SIDE PANEL BETWEEN BS280-300, WL 170.  REPAIRED IAW SRM 53-10-04, FIG 116.
